Repositorio de producción científica de la Universidad de Sevilla

El problema onomástico para los ordinales numerables

 

Advanced Search
 
Opened Access El problema onomástico para los ordinales numerables
Cites
Show item statistics
Icon
Export to
Título alternativo: The problem of the notation for numerable ordinal numbers
Author: Arias de Reyna Martínez, Juan
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1984
Published in: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 78(1-2), 201-203
Document type: Article
Abstract: Assuming the existence of inaccesible cardinal numbers it is proved that there is not a notation, for each numerable ordinal number, satisfying the conditions imposed by N. Cuesta Dutari in his book La matemática del orden (1959).
Size: 428.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/28545

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)